Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Suggest treatment for headaches, backache and runny nose

hi iam amy XXXXXXX qucik questiion? ive been sick for about 4months ive got headaches ,backaches,stuffy,running nose , sorethroat ,sore,icthy ears, spit up mucas with little blood,little chest pain in it what do i have cuz my drs tell me its a virus or broicities n dont come back in less u have a fever can u tell me what my systems are?
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Welcome in H.C.M.

I have gone through your query regarding stuffy & running nose, fever & cough.

All your symptoms are indicating that you may be suffering from allergic disorder in respiratory tract with superadded secondary infection may be of viral or bacterial.

You are advice to take-

1- Tab Paracetamol.

2- Anti allergic.

3- cough syrup.

4- warm saline gargling.

I hope this will help you.

Answered: Mon, 12 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor